# SDR P2EA99346

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SLAT TRACK RIB CRACKED AT RIGHT WING FRONT SPAR SS356.  DEFECT SIZE, LENGTH 1.5 INCH, WIDTH .32 INCH.  REPLACED RIB AT SS 356 OUTBOARD TRACK PER SRM 51-30-2.  (M)
